Jump to content
Important Survey - Please Participate ×

Damm - lost controle...


[Ta...]

Recommended Posts

Hey

 

Just 4 days ago i felt fine doing my taping.

 

But within the last 6 days i have missed 2 x doses of 5mg diazapam (taken before bedtime)

 

Then tonight  at 2 o' clock I woke up with tough withdrawal synptoms.

 

I waited until 4 o' clock (it still got worse) and took my 5 mg morning dose + the 5 mg dose i missed the other day.

 

Rather soon I felt fine again.

 

I am thinking diazapam is so "long" that the dose I missed the other day, could the reason why I was hit by withdrawal symptoms.

 

Did I do something wrong ?? - I did not felt that I had an option.

 

I am currently at 10,12 mg a day - do I have to revise my taping plan ?

 

I am tappin 0,008 mg pr day - can I go slower to avoid these symptoms again?

 

 

Link to comment
Share on other sites

  • 2 weeks later...
Taper slowly and do not skip or miss a dose. Your body is totally dependent on these drugs. You send your brain into a miss fire when you stop the drug rapidly.
Link to comment
Share on other sites

Gosh, I am sorry I missed your post...I periodically have whole pages of posts go missing!!

Anyway, how are you doing today?  It has been 9 days since your original post...

Link to comment
Share on other sites

Hey

 

Just 4 days ago i felt fine doing my taping.

 

But within the last 6 days i have missed 2 x doses of 5mg diazapam (taken before bedtime)

 

Then tonight  at 2 o' clock I woke up with tough withdrawal synptoms.

 

I waited until 4 o' clock (it still got worse) and took my 5 mg morning dose + the 5 mg dose i missed the other day.

 

Rather soon I felt fine again.

1) I am thinking diazapam is so "long" that the dose I missed the other day, could the reason why I was hit by withdrawal symptoms.

 

Did I do something wrong ?? - I did not felt that I had an option.

 

I am currently at 10,12 mg a day - do I have to revise my taping plan ?

 

2) I am tappin 0,008 mg pr day - can I go slower to avoid these symptoms again?

 

1) Absolutely correct.  There is  delay between the time a dose is missed (or changed) before the effects are felt.  In fact, if you are ever unsure about whether you took a dose, take it anyway.  A one-off updose will do no harm, but a missed dose will cause an onset of sxs.

 

2)  Well, you can as slow as you want.  But at your current dose, .008/day is only about 2.4% a month...pretty slow.

Link to comment
Share on other sites

×
×
  • Create New...